# SDR CA090311007

- Difficulty date: March 4, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Braero HAWKER1000
- Engine: Pwa PW305B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, THE STARTER GENERATOR (OUT) WARNING CAME ON FOLLOWED BY ENGINE FLAMEOUT. THE CREW LANDED THE ACFT SINGLE ENGINE AT DESTINATION. TROUBLESHOOTING IS ON-GOING. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
